MAUDE Adverse Event Report: ACELL, INC. PELVIC FLOOR MATRIX

ACELL, INC. PELVIC FLOOR MATRIX
Model Number PFM0912
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Prolapse (2475)
Date of Event 04/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr is being submitted due to the study subject participant reported adverse event (ae) of recurrent prolapse.There was no reports of device failure at the time of index and follow up surgery.The acell device was not explanted.A review of the manufacturing records for this lot identified no deviations in the production process.The device was manufactured and distributed sterile in compliance with fda, state, local laws and regulations, and acell's operating procedures.
 
Event or Problem Description
On 6/19/2019 acell, inc.Received an adverse event through the (b)(6) registry from our (b)(6) postmarket surveillance studies on transvaginal pelvic mesh placement for the treatment of pelvic organ prolapse (pop).During the evaluation of the adverse event, we learned that the product solyx (boston scientific) was also involved in the incident.The study subject is experiencing continuing recurrent prolapse following pelvic floor repair with an acell's device and boston scientific solyx product.The index pop repair procedure was conducted on (b)(6) 2018 and the adverse event onset was (b)(6) 2019.Additional surgical treatment was performed on (b)(6) 2019.There was no procedural complication at the time of index and follow up surgery.The acell device was not explanted.

Brand Name
PELVIC FLOOR MATRIX
Common Device Name
PELVIC FLOOR MATRIX
Manufacturer (Section D)
ACELL, INC.
6640 eli whitney dr.
columbia MD 21046
MDR Report Key8803568
Report Number3005920706-2019-00015
Device Sequence Number13534741
Product Code FTM
UDI-Device Identifier00386190001288
UDI-Public(01)00386190001288(17)191031(10)010652
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K141084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model NumberPFM0912
Device Catalogue NumberPFM0912
Device Lot NumberPD000965
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2019
Initial Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight76